Andrew Zimmer

L.E. Dickson Instructor
Department of Mathematics
University of Chicago

Office: Eckhart 321
e-mail: aazimmer[at]uchicago[dot]edu

I am a NSF Postdoc / L.E. Dickson Instructor in the mathematics department at the University of Chicago. I enjoy thinking about geometric structures on manifolds, several complex variables, Riemannian geometry, and discrete subgroups of Lie groups. I received my Ph.D. from the University of Michigan where my advisor was Ralf Spatzier.

  • CV
  • Publications / Preprints:

    1. Generic analytic polyhedron with non-compact automorphism group.
      Submitted.
      [arXiv]
    2. Proper quasi-homogeneous domains in flag manifolds and geometric structures.
      Submitted.
      [arXiv]
    3. Goldilocks domains, a weak notion of visibility, and applications (with G. Bharali).
      Submitted.
      [arXiv]
    4. Rigidity of convex divisible domains in flag manifolds (with W. Van Limbeek).
      Submitted.
      [arXiv]
    5. Entropy rigidity of Hilbert and Riemannian metrics (with T. Barthelmé and L. Marquis).
      Submitted.
      [arXiv]
    6. The structure of projective maps between real projective manifolds.
      Submitted.
      [arXiv]
    7. Characterizing polynomial domains by their automorphism group.
      Submitted.
      [arXiv]
    8. Characterizing the unit ball by its projective automorphism group.
      Accepted to Geometry and Topology.
      [arXiv]
    9. Gromov hyperbolicity, the Kobayashi metric, and C-convex sets.
      Accepted to Transactions of the AMS.
      [arXiv]
    10. Gromov hyperbolicity and the Kobayashi metric on convex domains of finite type.
      Accepted to Mathematische Annalen.
      [arXiv]   [journal]
    11. Rigidity of complex convex divisible sets.
      Submitted.
      [arXiv]
    12. Boundaries of non-compact harmonic manifolds.
      Geometriae Dedicata, 168: 339-357, 2014.
      [arXiv]   [journal]
    13. Compact asymptotically harmonic manifolds.
      Journal of Modern Dynamics, 6: 377-403, 2012.
      [arXiv]   [journal]
    14. A symplectic proof of a theorem of Franks (with B. Collier, E. Kerman, B. Reiniger, B. Turmunk).
      Compositio Mathematica, 148: 1969-1984, 2012.
      [arXiv]   [journal]
    I also have some undergraduate publications.

    Other manuscripts:

    Videos:


    Last updated: March 31, 2016.